# SDR USAA069965

- Difficulty date: June 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923TS
- Make and model: Boeing 727225
- Aircraft serial: 20441
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U110322
- Condition: Failed
- Location: Nr 5 L/E Slat
- Component: Ronson
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6051 - BOS-LGA - AIR RETURNED TO BOS ON TAKEOFF, INBOARD FLAP ASYMMETRY TRIP.  NR 5 L/E SLAT LIGHT SHOWED AMBER.  ACCOMP ASYMMETRICAL FLAP ABNORMAL CHECKLIST, RETURNED TO BOS.  ALL FLAPS EXTENDED ON LANDING.  FOUND RIGHT INBOARD FLAP TRANSMITTER STICKING ON RETRACTION.  REPLACED RIGHT INBOARD FLAP POSITION TRANSMITTER.  REMOVED AND REPLACED NR 5 L/E SLAT ACTUATOR.  OPERATION OF T/E FLAPS AND NR 5 L/E SLAT ACTUATOR CHECKS OK.  (M)
